# SDR NSV2008F00002

- Difficulty date: June 4, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- Engine: Ge CT79B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER SHUTTING DOWN RT ENGINE MASTER WARNING CARGO SMOKE LIGHT ILLUMINATED, STAYED ON, DISCHARGED EXTINGUISHER IN CARGO COMPARTMENT.  NO SMOKE/ FLAMES NOTED BY GROUND CREW ALSO SMELLED ELECTRICAL SMOKE IN FORWARD CABIN AREA.  INSPECTED GALLEYS, AVIONICS COMPARTMENT AND FWD CABIN LIGHT FIXTURES FOR EVIDENCE OF BURNED WIRES.  NONE FOUND. DEFERRED CARGO COMPARTMENT FIRE BOTTLES IAW MEL 26-13-2 CAT C ID 31069.  ONCE AIRCRAFT WAS IN AIRPORT, THE AVIONICS TECH WAS ABLE TO DUPLICATE THE ERRONEOUS CARGO SMOKE LIGHT, AND ATTRIBUTED IT TO LOW VOLTAGES ON BOTH BATTERIES.  BOTH MAIN BATTERIES AND CARGO FIRE BOTTLES WERE REPLACED AND CORRECTED PROBLEM.  (K)
